# SDR ASAA2018053104858

- Difficulty date: May 30, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 31,907 hours, 9,563 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Key
- Condition: Missing
- Location: Keyboard
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO ATC BUTTON ON CAPTAIN'S CDU.  ACFT GROUNDED.  REPLACED THE CAPTAIN'S MCDU KEYBOARD. OP CHECKED NORMAL IAW AMM 34-61-01-000-801, & 34-61-01-400-801.
